# SDR UIEA2020092182018

- Difficulty date: September 18, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 92,624 hours, 20,397 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK INOP AIR CONDITIONING PACKS -200/300, NOTIFY DISPATCH, ER RESTRICTED R-60.  TRANSFERRED TO MDDR 134625, IAW MEL 21-51-01-01 CAT C DUE DATE 28 SEP 20 DGG PROCEDURE C/W ACL 0716Z.  PERFORMED VISUAL INSPECTION OF PACK BAY AREA, IAW FIM 21-00 TASK 802, FOUND FUEL LEAK ON LAP JOINT OF CENTER FUEL TANK OVER PLENUM (PACK1).  THIS DMI REMAINS OPEN.  REPAIRED FUEL FUEL LEAK, REPAIR OF CENTER FUEL TANK LEAKS ACCOMPLISHED BY SUNAERO UNDER REPAIR ORDER 29R84 AND PERFORMED PACK NR 1 ODOR BURNOUT PROCEDURE, IAW FIM TASK 21-00 TASK 802.  NO ODOR PRESENT AFTER PROCEDURE AT THIS TIME.  THIS CLEARS MDDR 134625.
